Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What does red blister inside the vagina indiate?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have a red, blister looking spot inside my vagina at the point where I had a hysterectomy years ago, with reddish around the area. The past few days, the entire area has become painful.
Posted Sun, 16 Feb 2014 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 40 minutes later
Brief Answer: Possibly granulation tissue Detailed Answer: Hi, Thanks for the query. According to your description the possible causes are: -Formation of granulation tissue at the suture area. Granulation tissue is composed of blood vessels and connective tissue. That can develop years after hysterectomy also. -Adhesions or formation of scar tissue. -Rarely if cervical tissue is remaining that can lead to erosion, neoplasia etc. So, once consult gynecologist and get examined. By examination the exact cause of the problem can be identified and treated. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the response, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor